# SDR 05FDEA04070

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK ON RIGHT WING STRINGER 13.  REPAIRED AS PER SRM 57-20-00 FIG.   10 VOL. I. AND CLIP REMOVED & REPLACED AS PER SRM 51-33-01 VOL.II. FABRICATED CLIP AS   PER FEDEX EA 1-5720-90713 - WINGS - STRINGER 13 RH REPAIR PER SRM VOL.I 57-20-00   FIGURE 10 - FX ARB0449 CLIP FABRICATION. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX   GMM 6-2-100.
